Estimation of fuzzy memberships from histograms

Bharathi Devi, B. ; Sarma, V. V. S. (1985) Estimation of fuzzy memberships from histograms Information Sciences, 35 (1). pp. 43-59. ISSN 0020-0255

Full text not available from this repository.

Official URL:

Related URL:


Based on the conclusions drawn in the bijective transformation between possibility and probability, a method is proposed to estimate the fuzzy membership function for pattern recognition purposes. A rational function approximation to the probability density function is obtained from the histogram of a finite (and sometimes very small) number of samples. This function is normalized such that the highest ordinate is one. The parameters representing the rational function are used for classifying the pattern samples based on a max-min decision rule. The method is illustrated with examples.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:61403
Deposited On:15 Sep 2011 03:36
Last Modified:15 Sep 2011 03:36

Repository Staff Only: item control page